Robax Platinum Caplets
Robax Platinum Caplets
Health Yourself Today

Robax Platinum Caplets

Regular price $19.99 $0.00

For effective relief from Back Pain; Muscle Spasm; Tense Neck Muscles; Strains & Sprains.

Adult Dosage: 1 or 2 caplets, every 4 to 6 hours. Do not exceed six caplets in 24 hours, unless directed by a doctor.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. DDo not give to a child under 12, or exceed the recommended dose, unless directed by a doctor.

Warning: Do not take Robax Platinum if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or methocarbamol, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you are pregnant or nursing. If taking any prescription drug, talk to your doctor before using Robax Platinum. May cause drowsiness or dizziness. Exercise caution in operating machinery or motor vehicles. Avoid alcohol. Talk to your doctor if symptoms persist for more than 5 days.

Store at room temperature (15°C - 30°C).

Active Ingredients: Each caplet contains Methocarbamol (muscle relaxant) 500mg, Ibuprofen 200mg.
Non-Medicinal Ingredients: Colloidal silicon dioxide, copovidone, FD&C Blue No. 2, ferric oxide (red), hypromellose, methylcellulose, polyethylene glycol, sodium starch glycolate, stearic acid.